MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES; PISTON SYRINGE

BD MEDICAL - DIABETES CARE WALGREENS THIN INSULIN SYRINGES; PISTON SYRINGE
Model Number 928858
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 80 walgreens thin insulin syringes experienced scale marking issues.The following information was provided by the initial reporter: consumer reported scale markings are tilted and not straight on most all from this box.Counted 80 syringe.Using on dog with small amounts of insulin.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 07-mar-2022.H.6.Investigation: customer returned a total of (25) 0.3ml syringes with no other identification.Each of the syringes was inspected while referencing the position of their graduation markings.The location of the markings were all found to be within specifications.None of the markings were found to tilt significantly, and none were found to deviate in a manner that would place the markings outside of specification.A review of the device history record was completed for batch# 1081081.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that did not pertain to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description

Brand Name
WALGREENS THIN INSULIN SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13664362
Report Number1920898-2022-00140
Device Sequence Number4893565
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number928858
Device Catalogue Number928858
Device Lot Number1081081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown